# SDR YENA2024012400097

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 71,025 hours, 25,114 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#613, HPN-FLL. 'LEVEL II FUME EVENT.STRONG PERSISTENT FOUL ODOR FROM TOD ALL THE WAY THROUGH LANDING. SMELLED BY ALL FLIGHT CREW. ( APU SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
